# SDR MALA030124

- Difficulty date: January 25, 2003
- Submitted: January 27, 2003
- Operation: Air carrier
- Aircraft: N46XJ
- Make and model: Saab SF340A
- Aircraft serial: 340A046
- Engine: Ge CT75A1
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Engine
- Condition: Malfunctioned
- Location: Right
- Stage of operation: NR
- How discovered: L
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT 2747, DTW-CAK RT ENGINE OIL PSI LIGHT ON STEADY, AND OIL PSI GAUGE WAS IN THE YELLOW APPROACHING RED BAND DURING CONVERSATION WITH MAINTENANCE CONTROL.  FLIGHT DIVERTED TO CLE.  RT ENGINE OIL PSI WARNING LIGHT CAME ON, AND GAUGE PRESSURE WAS DROPPING RAPIDLY, CREW SHUTDOWN ENGINE.  MAINTENANCE FOUND OIL LEVEL 4.0 QUARTS LOW, ENGINE CHANGE REQUIRED DUE TO EXCEEDED MM LIMIT FOR OIL LOSS.  MAINTENANCE REPORTED MIXING DUCT HEAVILY COKED (ABOUT 1/4 INCH THICK) TAIL PIPE DRY.  COULD NOT VERIFY WHERE OIL LOSS OCCURRED ON ENGINE.  ENGINE CHANGE IN PROGRESS.
